# SDR SWAA2024030757966

- Difficulty date: March 1, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD EMERGENCY LIGHT ABOVE COCKPIT DOOR ENTRY INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY BASE M1675; OPS CHECKS GOOD PER MM 33?51-06;[02] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY BASE M1675; OPS CHECKS GOOD PER MM 33?51-06;[03] 02 - INSPECTED PER [AMM 33-51-06-960-806-NG (POWER SUPPLY - POWER SUPPLY REPLACEMENT - PERMANENT)]
